Transformation of 4-D dynamical systems to hyperjerk form

Zeraoulia Elhadj and J. C. Sprott

Communicated by Jose Luis Lopez-Bonilla

(Received: March 22, 2012, Accepted: May 7, 2012)


In this paper, we investigate the possible cases for equivalence between four-dimensional autonomous dynamical systems and hyperjerk dynamics. In fact, we show that a wide class of four-dimensional vector fields possess this property.

Ref: E. Zeraoulia and  J. C. Sprott, Palestine Journal of Mathematics 2, 38-45 (2013)

The complete paper is available in PDF format.

Return to Sprott's Books and Publications.